RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 5, Pages 724–731 (Mi mz3869)  

This article is cited in 1 scientific paper (total in 1 paper)

Sharp Estimates of Newton Coefficients of Univalent Functions

E. G. Kir'yatskii

Vilnius Gediminas Technical University

Abstract: We consider the class of univalent holomorphic functions $F(z)$ in the unit disk which are normalized by conditions $F(0)=0$, $F'(0)=1$. Estimates for the moduli of the Newton coefficients of these functions are established. It is shown that these estimates are sharp.

Keywords: holomorphic function, Newton coefficient, Bieberbach's conjecture, divided difference of $n$th order, maximum principle

DOI: https://doi.org/10.4213/mzm3869

Full text: PDF file (429 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:5, 673–679

Bibliographic databases:

UDC: 517.54
Received: 19.04.2007

Citation: E. G. Kir'yatskii, “Sharp Estimates of Newton Coefficients of Univalent Functions”, Mat. Zametki, 84:5 (2008), 724–731; Math. Notes, 84:5 (2008), 673–679

Citation in format AMSBIB
\Bibitem{Kir08}
\by E.~G.~Kir'yatskii
\paper Sharp Estimates of Newton Coefficients of Univalent Functions
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 5
\pages 724--731
\mathnet{http://mi.mathnet.ru/mz3869}
\crossref{https://doi.org/10.4213/mzm3869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500638}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 5
\pages 673--679
\crossref{https://doi.org/10.1134/S0001434608110084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749084634}


Linking options:
  • http://mi.mathnet.ru/eng/mz3869
  • https://doi.org/10.4213/mzm3869
  • http://mi.mathnet.ru/eng/mz/v84/i5/p724

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Kir'yatskiǐ, “Some properties of functions with nonzero order $n$ divided difference”, Siberian Math. J., 53:3 (2012), 477–489  mathnet  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:234
    Full text:103
    References:33
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020